A Modified Jonckheere Test Statistic for Ordered Alternatives in Repeated Measures Design


Creative Commons License

AKDUR H. T. K. , GÖKPINAR F. , BAYRAK H. , GÖKPINAR E.

SDÜ Fen Bilimleri Enstitüsü Dergisi, vol.20, no.3, pp.391-398, 2016 (Refereed Journals of Other Institutions)

  • Publication Type: Article / Article
  • Volume: 20 Issue: 3
  • Publication Date: 2016
  • Doi Number: 10.19113/sdufbed.73024
  • Title of Journal : SDÜ Fen Bilimleri Enstitüsü Dergisi
  • Page Numbers: pp.391-398